# SDR AALA981071

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 502-518
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEVELING COMPOUND BULGING STATION 502-518 INBOARD STRINGER 26 RT.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PARTS AS PER SRM 53-30-3 FIG 24 DETAIL 1.  (M)
